# SDR USAA950968

- Difficulty date: August 24, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N827US
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48049
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Corroded
- Location: Bs 200
- Part time: 37,695 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - DURING Q-5 CHECK INSPECTION, FOUND 3 INCH BY 6 INCH AREA OF CORROSION LEVEL 2 IN CUSP ANGLE AT MED FRAME LOWER ATTACH FITTING STATION 200.  CORROSION TASK NR C46-53303.  REMOVED CORRODED SECTION AND SPLICED NEW SECTION IN PER USAIR EA 31153.  (M)
